# SDR UPS402579

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Panel
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY LIGHT CONTROL PANEL SHOWS UNARMED IN ARM POSITION.  REPLACED EMER EXIT LIGHT CONTROL PANEL.  OPS CK NORMAL.
